Comments on the absolute convergence of Fourier series

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give sufficient conditions for the convergence of the series having the following form [formula] where ak and bk are Fourier coefficients, [formula] is an increasing concave function, and (nk) is a certain increasing sequence of natural numbers.

Original languageEnglish
Pages (from-to)221-230
Number of pages10
JournalHokkaido Mathematical Journal
Volume30
Issue number1
DOIs
Publication statusPublished - Jan 1 2001

Fingerprint

Absolute convergence
Fourier series
Monotonic increasing sequence
Concave function
Increasing Functions
Fourier coefficients
Natural number
Series
Sufficient Conditions
Form

Keywords

  • Absolute convergence
  • Best approximation
  • Lacunary series
  • Modulus of continuity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Comments on the absolute convergence of Fourier series. / Leindler, L.

In: Hokkaido Mathematical Journal, Vol. 30, No. 1, 01.01.2001, p. 221-230.

Research output: Contribution to journalArticle

@article{ffb747765abe46ab99c302863219f5e5,
title = "Comments on the absolute convergence of Fourier series",
abstract = "We give sufficient conditions for the convergence of the series having the following form [formula] where ak and bk are Fourier coefficients, [formula] is an increasing concave function, and (nk) is a certain increasing sequence of natural numbers.",
keywords = "Absolute convergence, Best approximation, Lacunary series, Modulus of continuity",
author = "L. Leindler",
year = "2001",
month = "1",
day = "1",
doi = "10.14492/hokmj/1350911933",
language = "English",
volume = "30",
pages = "221--230",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - Comments on the absolute convergence of Fourier series

AU - Leindler, L.

PY - 2001/1/1

Y1 - 2001/1/1

N2 - We give sufficient conditions for the convergence of the series having the following form [formula] where ak and bk are Fourier coefficients, [formula] is an increasing concave function, and (nk) is a certain increasing sequence of natural numbers.

AB - We give sufficient conditions for the convergence of the series having the following form [formula] where ak and bk are Fourier coefficients, [formula] is an increasing concave function, and (nk) is a certain increasing sequence of natural numbers.

KW - Absolute convergence

KW - Best approximation

KW - Lacunary series

KW - Modulus of continuity

UR - http://www.scopus.com/inward/record.url?scp=0010137034&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010137034&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1350911933

DO - 10.14492/hokmj/1350911933

M3 - Article

VL - 30

SP - 221

EP - 230

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -